# SDR R61A2024110700528

- Difficulty date: October 25, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 35,071 hours, 25,822 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX DOUBLER CORRODED IB OF BOX. REMOVED AND REPLACED WASTE BOX DOUBLER REF SRM 51-40-08.
